# SDR IPXA2018043029097

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 56,158 hours, 18,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part serial: 14877
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECENT DEVICE S/N 14877 FOUND TO BE UNSERVICEABLE. REF PART REQ 228947A MOST FORWARD POSITION, EXP DATE JULY 6, 2020. REMOVED & REPLACED FWD DECENT DEVICE PER AMM 25-61-03 REF: 25-61-02-04.
